# SDR 96FDEA00233

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Strap
- Part number: 6556119
- Condition: Corrosion
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (097-562-01-2) NR 4 RT FLAP BULLNOSE OB BONDING JUMPER UPPER ATTACH POINT AND TOOLING MARKS BS 950A, STR 7 RT AFT SIDE OF FRAME.  *S/D*  REMOVED CORROSION PER FEDEX SRM 57-50-3 AND 27-57-010.
